# SDR 2024F00062

- Difficulty date: March 11, 2024
- Submitted: March 11, 2024
- Operation: General aviation
- Engine: Cfmint CFM565B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Part number: UNKNOWN
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

3 LIFE LIMITED PART POSSIBLE DAMAGE DURING PREVIOUS MAINTENANCE CFM56-5B . AFFECTED BY AD 2024-0067-E CDP SEAL P/N GFF5LH8R S/N 2116M25P01 2) HPC STAGE 3 DISC P/N XAE6050U S/N 2116M23P01 3) HPT REAR SHAFTP/N TMT1MHCE S/N 1864M90P043
